# SDR ASAA0440160

- Difficulty date: September 2, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313A1200108
- Condition: Gouged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - FOUND RIGHT PYLON SKIN GOUGED AT INBOARD NACELLE.  INSTALLED WEAR STRIP.  (M)
